RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2016, Volume 12, 066, 19 pages (Mi sigma1148)  

Periodic GMP Matrices

Benjamin Eichinger

Institute for Analysis, Johannes Kepler University, Linz, Austria

Abstract: We recall criteria on the spectrum of Jacobi matrices such that the corresponding isospectral torus consists of periodic operators. Motivated by those known results for Jacobi matrices, we define a new class of operators called GMP matrices. They form a certain Generalization of matrices related to the strong Moment Problem. This class allows us to give a parametrization of almost periodic finite gap Jacobi matrices by periodic GMP matrices. Moreover, due to their structural similarity we can carry over numerous results from the direct and inverse spectral theory of periodic Jacobi matrices to the class of periodic GMP matrices. In particular, we prove an analogue of the remarkable “magic formula” for this new class.

Keywords: spectral theory; periodic Jacobi matrices; bases of rational functions; functional models.

Funding Agency Grant Number
Austrian Science Fund P25591-N25
The author was supported by the Austrian Science Fund FWF, project no: P25591-N25.


DOI: https://doi.org/10.3842/SIGMA.2016.066

Full text: PDF file (437 kB)
Full text: http://www.emis.de/journals/SIGMA/2016/066/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1601.07303
MSC: 30E05; 30F15; 47B36; 42C05; 58J53
Received: January 28, 2016; in final form June 29, 2016; Published online July 7, 2016
Language:

Citation: Benjamin Eichinger, “Periodic GMP Matrices”, SIGMA, 12 (2016), 066, 19 pp.

Citation in format AMSBIB
\Bibitem{Eic16}
\by Benjamin~Eichinger
\paper Periodic GMP Matrices
\jour SIGMA
\yr 2016
\vol 12
\papernumber 066
\totalpages 19
\mathnet{http://mi.mathnet.ru/sigma1148}
\crossref{https://doi.org/10.3842/SIGMA.2016.066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000379188100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84984832187}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1148
  • http://mi.mathnet.ru/eng/sigma/v12/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:88
    Full text:14
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019